Bicompact extensions with the first axiom of countability and continuous mappings
Matematičeskie zametki, Tome 15 (1974) no. 3, pp. 491-499
Cet article a éte moissonné depuis la source Math-Net.Ru
In this note we present some necessary and sufficient conditions for a given completely regular space to have a bicompact extension with the first axiom of countability.
@article{MZM_1974_15_3_a15,
author = {V. M. Ul'yanov},
title = {Bicompact extensions with the first axiom of countability and continuous mappings},
journal = {Matemati\v{c}eskie zametki},
pages = {491--499},
year = {1974},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a15/}
}
V. M. Ul'yanov. Bicompact extensions with the first axiom of countability and continuous mappings. Matematičeskie zametki, Tome 15 (1974) no. 3, pp. 491-499. http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a15/